# SDR CA040921008

- Difficulty date: September 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,064 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT WINDSHIELD INNER PANE SHATTERED, PLANE RETURNED TO BASE.
